# SDR CAL960529

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 192
- Part time: 65,841 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - REMOVED DAMAGE AREA AND FABRICATED DOUBLER, INSTALLED DOUBLER AT STRINGER 20R - STATION 192 PER SRM 53-30-3.  (M)
